# SDR DALA13066403766

- Difficulty date: November 30, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN BS 520, RBL 45 SEAT TRACK WORN.  MAINTENANCE REMOVED SEAT TRACK IAW SRM 53-00-52, REPAIR 4, LOCATED DRILLED AND INSTALLED NEW SEAT TRACK AND CHANNEL IAW SRM 53-00-52, REPAIR 4.
